SciELO - Scientific Electronic Library Online

 
vol.145 número12Miastenia gravis y su asociación con trastornos linfoproliferativos: casos clínicos índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

MIRANDA C., Marcelo  y  HUDSON A., Lorena. Severe leg edema associated with the use of dopaminergic drugs in Parkinson's disease. Report of one case. Rev. méd. Chile [online]. 2017, vol.145, n.12, pp.1624-1625. ISSN 0034-9887.  http://dx.doi.org/10.4067/s0034-98872017001201624.

The main adverse effects of dopaminergic drugs used in Parkinson's disease are hypotension, somnolence, hallucinations and impulse control disorder. Less common is leg edema. We report on a 68-year-old male receiving levodopa and pramipexole consulting for severe leg edema lasting two years, whose etiology was not ascertained with multiple lab tests. This edema subsided substantially when pramipexole was discontinued and the dose of levodopa was increased to treat motor symptoms.

Palabras clave : Dopamine Agents; Drug-Related Side Effects and Adverse Reactions; Edema; Parkinson Disease.

        · texto en Español     · Español ( pdf )